# SDR HAIHEEA9749

- Difficulty date: April 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 412
- System (JASC): 6710 · Main Rotor Control
- Part: Actuator Rotary
- Part number: 214001347005
- Condition: Fail Test
- Location: M/R Control
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLOW MOVEMENT.  FAILED TEST SPERRY SHZ 412 PUB. 09-1169-10.  REMOVED FROM AIRCRAFT YVOCUG11.
